# SDR CALA2014052791160

- Difficulty date: May 27, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 74,473 hours, 13,244 cycles
- Engine: Pwa PW4077
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN DENT AT STATION 2100 RT STRINGER 29R - 30R.  DENT OUT OF LIMITS IAW SRM 53-00-01 FIG 102 DET E.  THIS EXT DOUBLER REPAIR 7 IS A CAT B REPAIR IN ZONE B. SUBSEQUENT INSPECTIONS ARE NECESSARY FOR REPAIR 7 IAW PARA 6 REPAIR 7 PAGE 216.  TABLE 204.  INTERNAL HFEC RECOMMENDED IAW NDT.  DOUBLER REPAIR AT STATION 2087 TO 2108. STRINGER 29R - 30R REQUIRES REPAIR INSPECTION EVERY 16K CYCLES THRESHOLD AT TIME OF REPAIR.  CURRENT PTC=13244, INITIAL CRITICAL ROWS OF FASTENERS ARE ZERO TIMED.
